# SDR SWAA097734

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 53,305 hours, 44,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CRACKED AT BS 500C, STR 8R.  REMOVED AND REPLACED STRINGER PER SRM.
